RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2017, Volume 466, Pages 167–207 (Mi znsl6549)  

Second order Chebyshev–Edgeworth and Cornish–Fisher expansions for distributions of statistics constructed from samples with random sizes

G. Christopha, M. M. Monakhovb, V. V. Ulyanovbc

a Fakultät für Mathematik, Otto-von-Guericke-Universität Magdeburg, Magdeburg, Germany
b Lomonosov Moscow State University, Moscow, Russia
c Russian State University for the Humanities, Moscow, Russia

Abstract: In practice, we often encounter situations where a sample size is not defined in advance and can be a random value. In the present paper second order Chebyshev–Edgeworth and Cornish–Fisher expansions based of Student's $t$- and Laplace distributions and their quantiles are derived for samples with random size of a special kind, using general transfer theorem, which allows to construct asymptotic expansions for distributions of randomly normalized statistics from the distributions of the considered non-randomly normalized statistics and of the random size of the underlying sample. Recently, interest in Cornish–Fisher expansions has increased because of study in risk management. Widespread risk measure Value at Risk (VaR) substantially depends on the quantiles of the loss function, which is connected with description of investment portfolio of financial instruments.

Key words and phrases: Chebyshev–Edgeworth expansions, Cornish–Fisher expansions, samples with random sizes, Laplace distribution, Student's $t$-distribution.

Full text: PDF file (586 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.2
Received: 31.10.2017

Citation: G. Christoph, M. M. Monakhov, V. V. Ulyanov, “Second order Chebyshev–Edgeworth and Cornish–Fisher expansions for distributions of statistics constructed from samples with random sizes”, Probability and statistics. Part 26, Zap. Nauchn. Sem. POMI, 466, POMI, St. Petersburg, 2017, 167–207

Citation in format AMSBIB
\Bibitem{ChrMonUly17}
\by G.~Christoph, M.~M.~Monakhov, V.~V.~Ulyanov
\paper Second order Chebyshev--Edgeworth and Cornish--Fisher expansions for distributions of statistics constructed from samples with random sizes
\inbook Probability and statistics. Part~26
\serial Zap. Nauchn. Sem. POMI
\yr 2017
\vol 466
\pages 167--207
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6549}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6549
  • http://mi.mathnet.ru/eng/znsl/v466/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:33
    Full text:12
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019